English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Complete Semialgebraic Invariant Synthesis for the Kannan-Lipton Orbit Problem

MPS-Authors
/persons/resource/persons217847

Ouaknine,  Joël
Group J. Ouaknine, Max Planck Institute for Software Systems, Max Planck Society;

/persons/resource/persons215326

Pouly,  Amaury
Group J. Ouaknine, Max Planck Institute for Software Systems, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Fijalkov, N., Ohlmann, P., Ouaknine, J., Pouly, A., & Worrell, J. (2019). Complete Semialgebraic Invariant Synthesis for the Kannan-Lipton Orbit Problem. Theory of Computing Systems, 63, 1027-1048. doi:10.1007/s00224-019-09913-3.


Cite as: http://hdl.handle.net/21.11116/0000-0005-D9C2-B
Abstract
There is no abstract available